Correlation functions of a Gaussian Markov process
Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 495-498
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_156_3_a2,
author = {G. I. Kalmykov},
title = {Correlation functions of a {Gaussian} {Markov} process},
journal = {Doklady Akademii Nauk},
pages = {495--498},
year = {1964},
volume = {156},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a2/}
}
G. I. Kalmykov. Correlation functions of a Gaussian Markov process. Doklady Akademii Nauk, Tome 156 (1964) no. 3, pp. 495-498. http://geodesic.mathdoc.fr/item/DAN_1964_156_3_a2/